Access count of this item: 173

Files in This Item:
File Description SizeFormat 
1432-12.pdf486.09 kBAdobe PDFView/Open
Title: Genotype-structured models for prey-predator growth (Theory of Bio-Mathematics and It's Applications)
Authors: 今井, 俊文  KAKEN_name
竹内, 康博  KAKEN_name
齋藤, 保久  KAKEN_name
Author's alias: Imai, Toshifumi
Takeuchi, Yasuhiro
Saito, Yasuhisa
Issue Date: May-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1432
Start page: 69
End page: 75
URI: http://hdl.handle.net/2433/47386
Appears in Collections:Theory of Bio-Mathematics and It's Applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.